MAUDE Adverse Event Report: MEDTRONIC IRELAND DEFLECT; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND DEFLECT; CATHETER, PERCUTANEOUS
Model Number C315HIS02
Medical Device Problem Codes Accessory Incompatible (1004); Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during an implant procedure the lead could not pass through the delivery catheter.It was noted that the catheter had a tear at the proximal end, causing the lead to be stuck.The catheter was not used.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the delivery catheter was returned and analyzed.Analysis indicated the mechanical operation of the catheter shaft was kinked.Blood was observed in the hemostasis valve of the delivery catheter.Visual analysis of the lead indicated damage during use.The analyst noted no tear was observed on the catheter, but kinking of the catheter could be prevented the lead insertion during procedure.If information is provided in the future, a supplemental report will be issued.

Brand Name
DEFLECT
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9850155
Report Number9612164-2020-01218
Device Sequence Number16885984
Product Code DQY
UDI-Device Identifier00613994749925
UDI-Public00613994749925
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K101885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/05/2021
Device Model NumberC315HIS02
Device Catalogue NumberC315HIS02
Device Lot Number0010003607
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2020
Initial Date Received by Manufacturer 02/24/2020
Supplement Date Received by Manufacturer03/20/2020
Initial Report FDA Received Date03/18/2020
Supplement Report FDA Received Date03/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1